Exact travelling wave solutions of a beam equation
MetadataShow full item record
SourceJournal of Nonlinear Mathematical Physics, Vol. 18, Suppl. 1 (2011) 33–49
In this paper we make a full analysis of the symmetry reductions of a beam equation by using the classical Lie method of infinitesimals and the nonclassical method. We consider travelling wave reductions depending on the form of an arbitrary function. We have found several new classes of solutions that have not been considered before: solutions expressed in terms of Jacobi elliptic functions, Wadati solitons and compactons. Several classes of coherent structures are displayed by some of the solutions: kinks, solitons, two humps compactons.